ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Сходимость и суммируемость многомерных рядов Фурье. Предисловие редактора.

Editorial, Board (1995) Сходимость и суммируемость многомерных рядов Фурье. Предисловие редактора. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 30 (5). pp. 5-6. ISSN 00002-3043

[img]
Preview
PDF
Download (155Kb) | Preview
    Item Type: Article
    Additional Information: Convegence and summability of multiple fourier series. Editor's Preface.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Nov 2012 14:08
    Last Modified: 13 Feb 2013 12:39
    URI: http://mathematics.asj-oa.am/id/eprint/843

    Actions (login required)

    View Item